# SDR R61A2022050300314

- Difficulty date: April 15, 2022
- Submitted: May 3, 2022
- Operation: General aviation
- Aircraft: N746YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000671
- Aircraft time: 11,643 hours, 7,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 17087576001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE DOOR STIFFENER FOUND CORRODED. R&R NEW STIFFENER IAW SRM 51-41-02.
